# SDR AALA982042

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 5 RT CRACKED IN TWO PLACES UPPER FLANGES WHERE CLIP ATTACHES STATION 344.  STOP DRILLED CRACKS AND INSTALLED DOUBLERS PER SRM 53-10-3 PAGE 4C-6.  (M)
